Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I continue the medicines Zoloft and Bupropion for ADD?

I am 27 years ord with ADD and limit depression at times. I am currently taking 150 mg bubropion/voxra and 100 mg setralin/zoloft. I feel sometimes tired and dosed, sometimes it feels great and some not. Should I just consult with my doctor to take one of those medications or do I possible need both of those?
Thu, 8 Aug 2019
Report Abuse
Neurologist 's  Response
Hello,

I think that your description of how you feel with your medication is very good to carry with you to your next appointment with your doctor.

I always like to encourage patients to speak frankly with their physicians about medicines they've been prescribed and to tell the doctor without fear or hesitation if something seems to be making a difference or not.

He/she is the best one to determine your need for different doses, dosing schedules, or the inclusion of adjunct medications.

It is especially important to realize that some of these medications used for depression and ADD can have dramatic effects on both the body and the mind if they are suddenly stopped, changed, or combined with other drugs unknowingly.

Never stop or change a prescription you've been given without checking in with the prescriber.

In this case, I highly recommend keeping track of how you feel in a daily diary and to also jot down if you took your medications or not that day (hopefully, you take your medications EVERY DAY!) AND very important.

What time you took them AND also very important, did you take them with food, on an empty stomach, or in the company of other medications?

This information will help your doctor quickly assess the need to make changes.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dariush Saghafi, Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take Zoloft,lisinopril,,bupropion and clonazapan ocassionaly....I recently started a health and fitness program called advocare...then I recently...